# SDR C2XA01TY220

- Difficulty date: December 30, 2001
- Submitted: December 30, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION CORROSION WAS DETECTED ON CENTER SUPPORT RAMP NEXT TO THE CARBON FIBER CROSSBEAM.  MAINTENANCE REMOVED AND REPLACED THE RAMP ANGLE AND REINSTALLED THE CARBON FIBER CROSSBEAM IAW EMB 135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF THE 1-C INSPECTION.
